Page 1 of 66

1. You are the physician in charge of a nursing home where several patients develop influenza A symptoms. None of the residents received flu vaccine yet. What is the best next step of action?

2. Which one of the following agents is insulin?

3. Which one of the following defines the drug efficacy?

4. Which of the following anti-retroviral treatments is a non-competitive reverse transcriptase inhibitor?

5. A baby is born with a protruding saclike lesion on the lower back. Examination reveals decreased sensations and reduction of tone and strength of both lower extremities. Which of the following is the most appropriate next step in management?

6. Which one of the following drugs is a Meglitinide drug?

7. A drug causes Blockage of the M2 protein ion channel and it's ability to modulate intracellular PH?

8. Which one of the following conditions most likely shows lower than normal erythrocyte sedimentation rate (ESR)?

9. Which one of the following drugs belongs to Antidiarreals?

10. Which one of the following drugs is a Thiazide Diuretic?

11. Which of the following is the most common cause of congestive heart failure associated with systolic impairment in the United States?

12. A CT scan of the chest shows a focal, wedge-shaped area of hemorrhage in a segment of the lung. Which of the following is the most likely cause of this finding?

13. A drugs inhibit the urate-anion exchanger in the proximal tubules that mediates urate reabsorption?

14. Which of the following drugs is used to inhibit viral neuraminidase?

15. Which one of the following amines is permanently charged?

16. What is the mechanism of action of finasteride?

17. A 43 year-old man presents to the ER with an excruciating chest pain radiates to his jaw and left shoulder. The patient is in moderate distress. Examination reveals a small nodule in his right Achilles tendon. Family history indicates that his father died of a heart attack in the age of 45. His laboratory tests reveal elevated levels of CK-MB, troponin T and very high level of cholesterol (670 mg/dL). A diagnosis of myocardial infarction and familial hypercholesterolemia is made in this patient. The patient is admitted to the intensive care unit (ICU) for urgent treatment. The patient has improved in the following week and is discharged. A list of medications has been prescribed for this patient. Which one of these medications acts through inhibition of the enzyme HMG-CoA reductase?

18. Which one of the following diuretics may elevate blood glucose level in some patients?

19. Which of the following options is the adverse effect of Vancomycin?

20. Which of the following is considered a limiting adverse effect of ACE inhibitors?

21. A drug that act as laxative is one of the following?

22. Which of the following side effect occurs in most of the patients when Alkylating agents and antimetabolites drugs are given in a therapeutically effective dose?

23. Sensations to the external auditory meatus is innervated by which of the following nerves?

24. A young boy presents with echolalia, frequent eye blinking, repetitive frowning and head shaking to the left. These movements subside when he answers the questions or clears his throat. Which of the following is the most likely diagnosis?

25. Following drug is a phenylalanine derivative?